# SDR CALA2024050801405

- Difficulty date: May 4, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 122,771 hours, 18,894 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183T30722
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B ELEVATOR UPPER PANEL L/E CUTOUT AREA FOUND DEEP CHAFING AND DELAM (2 LOCATIONS)  RH O/B ELEVATOR UPPER PANEL L/E CUTOUT AREA 2 LOCATIONS PERFORMED COMPOSITE REPAIR AS PER UNITED EC/RA 5524-01001 REV- REFER FORM 44-0008 ITEM 1 TO 10 .
